# SDR ASOA2013111109395

- Difficulty date: October 15, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 24,297 hours, 17,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 17.46, BS 280 ANGLE CRACKED.   R & R ANGLE IAW AMM 51-21-01, SRM 51-42-06, 51-40-11, AND 51-23-00.
